ANU Home | Search ANU
The Australian National University
Mathematical Sciences Institute (MSI)
Printer Friendly Version of this Document

Frédéric  Rochon


Department of Mathematics

Australian National University

Office:  JD 1165

Phone:  6125 4628



Winter 2011: MATH1013: Mathematics and Applications 1

Spring 2011: MATH3342: Differential Geometry H


Pseudodifferential operators on manifolds with fibred corners (with Claire Debord and Jean-Marie Lescure)

Asymptotics of complete Kähler metrics of finite volume on quasiprojective manifolds (with Zhou Zhang)

Pseudodifferential operators on manifolds with foliated boundaries
Journal of Functional Analysis 262 (2012), 1309-1362

Ricci flow and the determinant of the Laplacian on non-compact surfaces (with Pierre Albin and Clara Aldana)

Some index formulae on the moduli space of stable parabolic vector bundles (with Pierre Albin)

On the uniqueness of certain families of holomorphic disks
Trans. Amer. Math. Soc., 363 (2011), no.2, 633-657.

Eta forms and the odd pseudodifferential families index (with Richard Melrose)
Surveys in Differential Geometry, 15 (2010), 279-322.

A local families index formula for d-bar operators on punctured Riemann surfaces (with Pierre Albin)
Comm. Math. Phys. 289 (2009), no.2, 483-527.

Families index for manifolds with hyperbolic cusp singularities (with Pierre Albin)
Int. Math. Res. Not. IMRN 2009, no. 4, 625--697.

Sur la topologie des opérateurs pseudodifférentiels inversibles d'ordre 0
Annales de l'institut Fourier, 58 no. 1 (2008), 29-62

Boundaries, eta invariant and the determinant bundle (with Richard Melrose)
C*-algebras and elliptic theory II 2006, Trends in Math, Birkhauser,149-181.

Periodicity and the determinant bundle (with Richard Melrose)
Comm. Math. Phys. 274 (2007), no.1, 141-186.

Index in K-theory for Families of Fibred Cusp Operators (with Richard Melrose)
K-theory 37 (2006), 25-104.

Bott Periodicity for Fibred Cusp Operators
J. Geom. Anal. 15 (2005), no. 4, 685--722.

Families Index for Pseudodifferential Operators on Manifolds with Boundary (with Richard Melrose)
Int. Math. Res. Not. 2004, no. 22, 1115--1141.

Rigidity of Hamiltonian Actions
Canad. Math. Bull. 46 (2003), no. 2, 277--290.


Mon frère Étienne

Mon frère Xavier